# SDR ASAA2022052238401

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 28,574 hours, 8,986 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY MASTER CAUTION ON TAKEOFF WITH THE FLT CONT LIGHT. EXTINGUISHED BEFORE WE COULD SEE WHAT FAULT LIGHT HAD ILLUMINATED ON THE OVHD PANEL. ON SHUTDOWN THE SPEED TRIM FAIL LIGHT ILLUMINATED. NO LIGHTS ON RECALL DURING FLIGHT AND THE TRIM SEEMED TO WORK NORMAL. GROUNDED - YES. FLIGHT FAULT REVIEW SHOWS NO FAULTS FCC A OR B. PREVIOUS LEG SHOWED FCC B SPEED TRIM FAIL. RAN BITE LIBRARY 60.32 FOR SPD TRIM FCC A AND B REF B737-900 AMM 22-11-00 - TEST PASS. PERF LAND VERIFY TEST REF AMM 22-11-00 / 201 - TEST PASS. ETOPS GND VERIFICATION TEST PASS.
